MAUDE Adverse Event Report: COVIDIEN CONT. FEEDING SET; TUBES, GASTROINTESTINAL (AND ACCESSORIES)

COVIDIEN CONT. FEEDING SET; TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Model Number 8884741821
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information has been requested but to date has not yet been received.The incident sample has been requested but to date has not been received for evaluation.If the sample is received, or if additional information pertinent to the incident is obtained a follow-up report will be submitted.
 
Event or Problem Description
The patient's father states that his (b)(6) old daughter received a kangaroo skin level tube access - continuous right angle feeding set on (b)(6) 2019 at the children's hospital in (b)(6).Only four weeks later, the hose detached from the right-angled adapter piece.

Brand Name
CONT. FEEDING SET
Common Device Name
TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Manufacturer (Section D)
COVIDIEN
calle 9 sur no. 125 cuidad ind
tijuana 22500
MX  22500
MDR Report Key8593337
Report Number9612030-2019-02168
Device Sequence Number19375547
Product Code KNT
UDI-Device Identifier20884521023960
UDI-Public20884521023960
Combination Product (Y/N)N
Initial Reporter CountryGM
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,consum
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/08/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number8884741821
Device Catalogue Number8884741821
Device Lot NumberUNKNOWN
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/29/2019
Initial Report FDA Received Date05/08/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age15 MO